Cetal Sinus..for Sinusitis and flu symptoms

Cetal Sinus contains a combination of ingredients which are effective in relieving the symptoms associated with heavy colds and flu, including relief of aches and pains, headache, sore throat, nasal congestion or runny nose, pain and congestion of sinusitis and lowering of temperature. 

Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce fever (antipyretic).

Pseudoephedrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which can cause headache.

سيتال سينس اقراص - النشرة الداخلية
سيتال سينس اقراص – النشرة الداخلية

How to take Cetal Sinus?

Adults, the elderly and children aged 16 years and over: One tablet every 4 to 6 hours as required. Do not take more than 4 tablets in 24 hours. 

Do not give to children under 16 years of age. 

If the symptoms persist for more than 3 days, or worsen, consult your pharmacist.

Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. You may experience symptoms of dizziness, palpitations (irregular or forceful heartbeat), stomach pain, high blood pressure with headache, unhealthy pale appearance (pallor), feeling sick (nausea) or vomiting if you take too much of this medicine. 

If you forget to take this medicine: Do not take a double dose to make up for forgotten individual doses. If you forget a dose, take it as soon as you remember it and then take the next dose at least 4 hours later.

Possible side effects 

Like all medicines, Cetal Sinus can cause side effects, although not everybody gets them: 

  • Allergic reactions (such as skin rashes).
  • Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or bruise more easily), pancytopenia (reduction in white and red blood cells), agranulocytosis, leucopenia or neutropenia (reduction in white blood cells which makes infections more likely).
  • Loss of appetite.
  • Dry mouth.
  • Difficulty in passing urine (in men only).
  • Tension, restlessness, sleep disturbance or hallucinations may rarely occur.
  • Acute pancreatitis (after ingestion of above normal amounts).
  • Inflammation of the colon due to insufficient blood supply (ischemic colitis) (frequency not known).
  • Reduced blood flow to the optic nerve (ischaemic optic neuropathy) (frequency not known).

Warnings and precautions

Talk to your doctor or pharmacist before taking this medicine if:

  • you have hypertension
  • you have overactive thyroid, or enlarged prostate.
  • you are breastfeeding.
  • you have diabetes.
  • you have hyperexcitability (restlessness).
  • you have a problem with your liver, kidneys including pheochromocytoma (tumour).
  • you have a glaucoma .

Sudden abdominal pain or rectal bleeding may occur with Cetal Sinus, due to inflammation of the colon (ischemic colitis).If you develop these gastro-intestinal symptoms, stop taking Cetal Sinus and contact your doctor or seek medical attention immediately.

Reduction of blood flow to your optic nerve may occur with Cetal Sinus. If you develop sudden loss of vision, stop taking Cetal Sinus and contact your doctor or seek medical attention immediately.

Other medicines and Cetal Sinus 

Do not take with other paracetamol-containing products.Talk to your doctor or pharmacist if you are taking:

  1. Beta-blockers for high blood pressure, or vasodilators (drugs used to treat high blood pressure, leg pain due to vascular problems or Raynaud’s syndrome).
  2. Tricyclic antidepressants (a specific class of drugs used to treat depression)
  3. Other decongestants or barbiturates (used to treat sleep problems or epilepsy)
  4. Other medicines such as appetite suppressants, bethanidine or methyldopa (both for high blood pressure).
  5. Some drugs may affect the way in which paracetamol works, including those used to treat blood cholesterol (cholestyramine) and nausea and vomiting (metoclopramide and domperidone). 
  6. The effect of blood thinning drugs (warfarin and other coumarins) may be increased by paracetamol. 

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

What Cetal Sinus contains?

Each sachet of Cetal Sinus (powder) contains the active ingredients:Paracetamol 500mg and pseudoephedrine hydrochloride 30mg.

For Arabic Information
Cetal Sinus- Arabic Information

Categories and Tags: #EIPICO, EGYPT, #FILM_COATED_TABLET, #COLD PRODUCTS, #SINUS PRODUCTS, #PARACETAMOL, #Pseudoephedrine, #C_letter, #حرف_س.